# SDR 98ZZZX740

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96335
- Make and model: Bell 407
- Aircraft serial: 53075
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm
- Part number: 407010150101A
- Condition: Failed
- Location: M/R Head
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TT:  198.7 HOURS.  THE RUBBER BOOT CAME LOOSE AND SPRING ROTATED.  UNABLE TO BALANCE HELICOPTER.  REPLACED FRAHM AND BALANCED HELICOPTER.
